MAUDE Adverse Event Report: TEOXANE SA RHA 3 MEPI; HYALURONIC ACID DERMAL FILLER GEL

TEOXANE SA RHA 3 MEPI; HYALURONIC ACID DERMAL FILLER GEL
Lot Number 25212CL0
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Local Reaction (2035); Skin Discoloration (2074); Foreign Body Embolism (4439)
Date of Event 05/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vascular complications are rare and serious side effects, although they are widely known and documented in the context of dermal filler injections.They are related to the accidental injection of the product inside a blood vessel, leading to its occlusion, or to a high amount of product injected near a vessel, leading to its compression.The local deprivation of blood supply causes tissue anoxia.If enough hyaluronidase is injected on time, symptoms can be fully resolved without sequalae.If the vascular complication is not detected, diagnosed, and treated promptly, it can lead to skin necrosis.The risk of such adverse reactions is mentioned in the instructions for use of teoxane products.Local reactions that may manifest as early bleeding after injection are well-known and documented adverse reactions to hyaluronic acid filler injections.These reactions are related to the traumatic environment of the injection, vary according to injection volume and technique and patient factors, and are usually resolved spontaneously.Moreover, the risk of such reactions is mentioned in the instructions for use of teoxane products.In this particular case, the patient also experienced bruising due to hyaluronidase injection.In this particular case, the patient also experienced bruising due to hyaluronidase injection.This is default text configured for block h10.
 
Event or Problem Description
Suspicion of vascular occlusion/5-6 second capillary refill [vascular skin disorder] ([pallor]).Client tolerated injections well/minimal bleeding noted [injection site haemorrhage].Minimal bruising - hyalaze injected into upper lip [injection site haemorrhage].Case narrative: on 05-may-2026, primevigilance notified teoxane geneva of an adverse event from the united states.According to the information received from the injector, a patient was injected on (b)(6) 2026 with 0.6 ml of rha 3 in the upper and bottom lips with the "russian" injection technique.The patient did not have any significant medical history or known drug allergies.Several years ago she had a wisdom teeth removal.Patient's concomitant medication included zepbound, fluoxetine and buspirone.On (b)(6) 2026, after the injection, the patient experienced minimal bleeding.She had arnica gel applied and tolerated well the injections.On (b)(6) 2026,in the morning, the patient experienced a small white area and cam back to the injector (nurse) facility for a suspicion of vascular occlusion.The later noted a small area on the left upper lip that was white with 5-6 second capillary refill.Patient denied pain and instant capillary refill was noted throughout the rest of the lip and mouth area.Due to high suspicion of vascular occlusion, the nurse dissolved entire upper lips following vascular occlusion protocol (hyalaze (hyaluronidase) 1500 iu reconstituted with 2 ml) with an insulin needle.The nurse massaged the lips and applied warm compress.Upon dissolution, instant capillary refill was noted throughout area of concern and instant capillary refill was maintained throughout all lip and surrounding tissue.The patient tolerated the dissolution well with only minimal bruising noted to left upper lip.She got instructions to monitor the capillary refill at home and to send regular pictures.On (b)(6) 2026, the patient had a follow-up appointment at which instant capillary refill was noted throughout all lip tissue and surrounding areas.The patient denied pain and any visual changes.There was minimal bruising to left upper lip but was healing very well.The patient was scheduled to reinject the upper lip with filler in 4 weeks.The outcome of the vascular event was resolved.The complaint was considered closed.

Brand Name
RHA 3 MEPI
Common Device Name
HYALURONIC ACID DERMAL FILLER GEL
Manufacturer (Section D)
TEOXANE SA
rue de lyon 105
geneva 1203
SZ  1203
Manufacturer (Section G)
TEOXANE SA
rue de lyon 105
geneva 1203
SZ   1203
MDR Report Key25348462
Report Number3005975625-2026-00034
Device Sequence Number18829116
Product Code LMH
UDI-Device Identifier07640173236177
UDI-Public(01)07640173236177(10)25212CL0(17)270520
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number25212CL0
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale